# SDR AALA202504283282

- Difficulty date: April 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 41,596 hours, 17,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE FLIGHT A DOOR RIGHT AFT CABIN ECAM APPEARED MOMENTARILY, TWO DIFFERENT TIMES ABOUT ONE MINUTE APART. NO PRESSURIZATION FLUCTUATIONS WERE NOTED AND FLIGHT ATTENDANTS REPORTED NO ABNORMALITIES WITH THE DOOR.  MAINTENANCE PERFORMED TEST PER TSM 52-13-00-810-804-A WITH NO FAULTS OR DEFECTS NOTED. MAINTENANCE WAS UNABLE TO IDENTIFY A SPECIFIC PART THAT CAUSED THE REPORTED ISSUE.
